# SDR SWAA2016021048876

- Difficulty date: January 15, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 40,990 hours, 19,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 111A31205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN PANEL COMMON TO THE SHEAR FITTING, CRACKED IN 2ND HOLE FROM THE REAR, AT BS 547, LBL 32.40.  REPAIRED SKIN IAW ER & EA.
